# SDR DALA2016121809948

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 42,112 hours, 28,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT HAS A CRACKED SUPPORT ON STA Y=655 BTW LONGS 23R AND 24R. SUPPORT WAS REPAIRED PER SRM 53-00-00 FIG 201 SHEET 1 REF ONNRC 363.
